# SDR 0600319961

- Difficulty date: January 18, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 97,177 hours, 85,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 8 THROUGH 10 EMERGENCY PATH LIGHTS FOUND INOP DURING MAINT.  REPLACED FUSE AND BATTERIES FOR POWER PACK.  OPERATION CHECKS GOOD.
